Missouri, 2007Flooding in Missouri, February 24 to 27, 2007
February 24 to 27, 2007 · NWS EAX · 8 events in 7 counties and zones
A storm system brought locally heavy rain, which fell on already saturated soil from previous snow and ice melt. This resulted in flooding in portions of central Missouri, February 24th through February 26th.
Every event with a place to put it. Tap one for its entry below.
- Tornadoes
- Tropical storms and surge
- Floods
- Wind
- Hail
- Winter weather
- Heat and drought
- Cold
- Fire, smoke and dust
- Marine and coastal
- Other
Open the live radar over this ground
- Deaths
- 0
- Injuries
- 0
- Property damage
- None recorded
- Crop damage
- None recorded
- Events
- 8
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
A storm system brought locally heavy rain, which fell on already saturated soil from previous snow and ice melt. This resulted in flooding in portions of central Missouri, February 24th through February 26th. It included the lower Grand, Chariton, Platte, and Blackwater Rivers, and Moniteau and Petite Saline Creeks.
What forecasters said that day
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Kansas City, MO wrote its last area forecast discussion before the first event at Feb 24, 4:20 AM CST, 40 minutes earlier.
Area forecast discussion, Feb 24, 4:20 AM CST, 40 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
420 AM CST SAT FEB 24 2007
.DISCUSSION...
SEVERAL MODES OF PRECIPITABLE WEATHER WILL BE REALIZED OVER THE NEXT
48 HOURS...STARTING WITH SPRING-LIKE THUNDERSTORMS TODAY AND
SHIFTING TO POSSIBLY SEVERAL INCHES OF SNOW ACROSS PORTIONS OF
NORTHEAST KANSAS AND NORTHWEST MISSOURI OVERNIGHT TONIGHT.
THE NEGATIVELY TILTED UPPER TROUGH HAS BEGUN TO CLOSE OFF OVER
NORTHERN NEW MEXICO/SOUTHERN COLORADO...AND IN DOING SO HAS INDUCED
CYCLOGENESIS ACROSS THE HIGH PLAINS. TO THE EAST OF THE SURFACE LOW
AND MAIN UPPER TROUGH...AN AREA OF ISENTROPIC LIFT FOCUSED ON
THE 290/295K SURFACES HAS BEEN RESPONSIBLE FOR THE DEVELOPMENT OF
SHOWERS AND SOME THUNDERSTORMS FROM EASTERN KANSAS THROUGH CENTRAL
AND NORTHERN MISSOURI EARLY THIS MORNING. THIS ISENTROPIC ASCENT
WILL BE MAINTAINED OVER THE NEXT SEVERAL HOURS...AND CONTINUE TO
GENERATE SHOWERS AND THUNDERSTORMS ACROSS THE AREA THROUGH MID
MORNING. A DRY SLOT IS THEN FORECAST TO SPREAD FROM SOUTHEAST KANSAS
NORTHEAST ACROSS THE KANSAS CITY METRO AREA BY LATE THIS
MORNING...BRINGING A BREAK IN THE PRECIPITATION.
THE FOCUS WILL THEN SHIFT TO THUNDERSTORM REDEVELOPMENT THIS
AFTERNOON. AS THE UPPER LOW HEADS NORTHEAST...MID LEVEL TEMPERATURES
WILL COOL RAPIDLY WITH AN INCREASE IN INSTABILITY. ALTHOUGH THE
REDEVELOPMENT OF SHOWERS AND THUNDERSTORMS IS A GOOD BET...THERE
REMAINS THE QUESTION AS TO WHETHER SOME OF THE STORMS WILL REACH
SEVERE LIMITS. THERE APPEARS TO BE A NARROW CORRIDOR SOUTHWEST OF A
KANSAS CITY TO SEDALIA LINE WHERE 500-750 J/KG OF CAPE AND INCREASED
DEWPOINTS COULD MAKE THE ENVIRONMENT FAVORABLE FOR STRONG TO SEVERE
STORMS. THIS WILL HINGE ON SUFFICIENT CLEARING OF CLOUD
COVER/HEATING WITHIN THE AFOREMENTIONED DRY SLOT AND THE
JUXTAPOSITION OF STRONG WIND SHEAR WHICH QUICKLY EXITS TO THE
NORTHEAST BY THE EVENING. THE DEVELOPMENT OF LOW TOPPED SUPERCELLS
IN THIS CORRIDOR LOOK POSSIBLE...WITH FORECAST SOUNDINGS INDICATIVE
OF HAIL AS THE MAIN THREAT...BUT CANT RULE OUT ISOLATED TORNADIC
DEVELOPMENT ALSO.
THE SEVERE THUNDERSTORM THREAT WILL WANE QUICKLY WITH THE APPROACH
OF SUNSET. THEN THE FOCUS SHIFTS TO MUCH COLDER TEMPERATURES
WRAPPING IN BEHIND THE SYSTEM AS THE LOW TRACKS INTO NORTHERN
MISSOURI TONIGHT. PRECIPITATION IS EXPECTED TO TEMPORARILY MIX WITH
AND THEN CHANGEOVER TO ALL SNOW ACROSS NORTHEAST KANSAS AND
NORTHWEST MISSOURI LATE THIS EVENING. THE CHANCE FOR SNOW WILL
SPREAD SOUTH AND EAST ACROSS THE FORECAST AREA OVERNIGHT
TONIGHT...ALTHOUGH ACCUMULATIONS GREATER THAN ONE INCH ARE EXPECTED
TO BE CONFINED TO FAR NORTHEAST KANSAS AND NORTHERN SECTIONS OF
MISSOURI. HAVE ISSUED A SNOW AND BLOWING SNOW ADVISORY FROM 10 PM
TONIGHT THROUGH ALL OF TOMORROW MORNING NORTH OF A ST. JOSEPH TO
BETHANY LINE. SNOWFALL ACCUMULATIONS OF 1 TO 4 INCHES ARE EXPECTED
IN THIS AREA...ALONG WITH STRONG NORTHWEST WINDS GUSTING TO 30 MPH.
ALTHOUGH THE BULK OF SNOWFALL ACCUMULATIONS ARE EXPECTED OVERNIGHT
TONIGHT...THE VERY STRONG WINDS ARE THE JUSTIFICATION FOR POSTING
THE ADVISORY THROUGH THE MORNING HOURS ON SUNDAY. LIGHT SNOW MAY
LINGER INTO THE AFTERNOON SUNDAY AS THE STORM SYSTEM GRADUALLY PULLS
AWAY TO THE NORTHEAST. WINDS WILL DECREASE AS THE PRESSURE
GRADIENT BEGINS TO RELAX SUNDAY NIGHT...BUT TEMPERATURES WILL REMAIN
BELOW NORMAL INTO MONDAY.
STOFLET
&&
.PREV DISCUSSION...
/ISSUED 830 PM CST FRI FEB 23 2007/
HAVE LOWERED THE THREAT OF PRECIPITATION THIS EVENING DUE TO THE
LACK OF ANY FORCING. A WEAK SHORTWAVE IN COMBINATION WITH WEAK TO
MODERATE ISENTROPIC LIFT ON THE 295-300K SURFACE WILL TRIGGER
SCATTERED CONVECTION AFTER MIDNIGHT...MAINLY ACROSS WESTERN MISSOURI.
A QUICK LOOK AT THE SEVERE WEATHER THREAT FOR SATURDAY AFTERNOON AND
EVENING. NAM IS STILL RELATIVELY CONSISTENT WITH THE TRACK OF THE
SURFACE AND UPPER LEVEL LOW.
THE AIR MASS LOOKS TO BE RATHER COOL IN ADVANCE OF A DRY LINE WHICH
WILL ENTER WEST CENTRAL MISSOURI...SOUTH OF INTERSTATE 70...BETWEEN
21Z AND 00Z. THE NAM DEPICTS A STRATUS DECK AHEAD OF THE DRY LINE
WITH HEATING KEPT TO A MINIMUM. REGARDLESS...IMPRESSIVE MID LEVEL
COOLING OCCURS BY LATE AFTERNOON WITH SURFACE CAPES FROM 200-600
J/KG OVER THE SOUTHERN PART OF KC SOUTHEAST TO NEAR DMO...IN THE
PERIPHERY OF A NARROW WEDGE OF UPPER 40 DEWPOINTS. THE GREATEST
INSTABILITY EXISTS AT THE TIME WHEN SFC-6KM SHEAR IS DECREASING
RAPIDLY...ESPECIALLY NEAR THE KC METRO. FORECAST SOUNDINGS ALSO
SUGGEST A BACKING WIND PROFILE ABOVE H7 AT 00Z.
CANNOT RULE OUT A BRIEF SEVERE WEATHER EPISODE BETWEEN 22Z AND
01Z...HOWEVER THE THREAT IS LOW AT THIS TIME DUE TO CONVECTIVE
PARAMETERS MENTIONED ABOVE.
DB
/ISSUED 423 PM CST FRI FEB 23 2007/
COMPLEX FORECAST THROUGH THE NEXT FEW DAYS WITH THE APPROACHING STORM
SYSTEM. WELL ADVERTISED UPPER LEVEL TROUGH PROGRESSING INTO THE
DESERT SOUTHWEST THIS AFTERNOON. SIGNIFICANT DEEPENING OF THE SYSTEM
EXPECTED AS IT EMERGES ACROSS THE TX/OK PANHANDLES BY EARLY TOMORROW
MORNING AND PROGRESSES ACROSS THE SOUTHERN AND CENTRAL PLAINS.
TONIGHT INTO SAT MORNING...
ISENTROPIC ASCENT IS PROGGED TO BEGIN IN EARNEST ACROSS THE PLAINS
AND SPREAD EASTWARD INTO THE MIDWEST DURING THE OVERNIGHT HOURS.
DEEPENING LOW LEVEL MOISTURE...ALREADY EVIDENT WITH MID TO UPPER 50
TD ACROSS CENTRAL AND NORTHERN TEXAS...WILL BE USHERED NORTH AS 50-60
KT LLJ DEVELOPS TONIGHT. THEREFORE...EXPECTING WIDESPREAD ELEVATED
CONVECTION TO DEVELOP OVERNIGHT AHEAD OF MAIN UPPER FORCING
ASSOCIATED CLOSER TO MEAN TROUGH AXIS. WITH STRENGTH OF ISENTROPIC
LIFT TONIGHT ALONG WITH SLOWLY STEEPENING LAPSE RATES...LEFT MENTION
OF THUNDER ACROSS THE CWA. KEPT MENTION OF DEF POPS THROUGH SAT
MORNING AS BETTER DYNAMICS ARRIVE AND SIG VORT LOBE ROTATES AROUND
THE SYSTEM WITH STRONG ISENTROPIC ASCENT CONTINUING. COULD SEE SOME
ISOLATED AREAS OF FLOODING ACROSS THE AREA AS THE GROUND HAS ALREADY
BEEN SATURATED FROM THE SNOW MELT THIS WEEK. HOWEVER...HELD OFF ON
WATCH ATTM AS QPF NUMBERS WERE SLIGHTLY BELOW GUIDANCE.
SATURDAY...
DRY SLOT SWEEPS INTO THE AREA BY SATURDAY AFTERNOON AS OCCLUSION
PROCESSES TAKE SHAPE. QUESTION THEN ARISES AS TO HOW MUCH SUN IS
RECEIVED WITH CLEARING. IF ENOUGH CLEARING IS REALIZED AND A FEW
HOURS OF SUN CAN BREAK OUT...ENOUGH LOW LEVEL CAPE MAY DEVELOP FOR
ORGANIZED CONVECTION TO DEVELOP. PROXIMITY OF SFC LOW TO H5 LOW
COUPLED WITH ADEQUATE BULK SHEAR POSES POTENTIAL FOR LOW TOPPED
ORGANIZED STORMS TO DEVELOP. TIMING WILL PLAY LARGE ROLE IN THE
EVOLUTION OF THIS SCENARIO ALONG WITH EXTENT OF DRY SLOT. UPPER 40S
TO NEAR 50 TD TONGUE COUPLED WITH SFC BASED CAPE VALUES OF 300-400
J/KG IS PROGGED TO WRAP INTO SFC LOW AS MORNING AND EARLY AFTERNOON
ACTIVITY EXITS THE AREA. IF CONVECTION CAN DEVELOP ALONG PACIFIC
FRONT WITHIN DRY SLOT REGION AS ADEQUATE HEATING IS
REALIZED...ISOLATED SEVERE MAY BE POSSIBLE WITH A THREAT OF HAIL AND
POSSIBLY A TORNADO. HOWEVER...THIS SCENARIO IS HEAVILY BASED ON MANY
FACTORS AND IF DRY SLOT FILLS WITHOUT ALLOWING ADEQUATE HEATING TO
OCCUR...STORMS WILL REMAIN BELOW SEVERE LIMITS.
SATURDAY EVENING/NIGHT-SUNDAY
AS UPPER SYSTEM PROGRESSES EASTWARD ACROSS THE AREA...WRAP AROUND
MOISTURE WILL AFFECT THE AREA WITH A CHANGE OVER FROM RAIN TO SNOW
DURING THE PERIOD. DECENT FRONTOGENETICAL FORCING PROGGED WITH PRECIP
CHANCES ALONG WITH DEEP FORCING AS UPPER LOW PROGRESSES THROUGH THE
AREA. AFTER ALL IS SAID AND DONE...2 TO 3 INCHES OF SNOWFALL MAY BE
POSSIBLE ACROSS THE NORTHERN COUNTIES RANGING DOWN TO A TRACE TO
HALF INCH ACROSS THE SOUTHERN COUNTIES. AGAIN HELD OFF ON ANY
HEADLINES FOR THE SNOW EVENT AS STILL 24 TO 36 HOURS OUT AND WILL
LET LATER SHIFTS DECIDE.
DEROCHE
SUN NIGHT-FRI...
SYSTEM WILL BE MOVING EAST OF THE FORECAST AREA BY SUNDAY
NIGHT WITH ONLY LINGERING VERY LIGHT SNOW EXPECTED ACROSS NORTHEAST
MISSOURI. THE NEXT SEVERAL DAYS SHOULD BE DRY...WITH A RELATIVELY DRY
AIRMASS IN PLACE AND ONLY WEAK CHANNELED VORTICITY MOVING ACROSS THE
REGION. TEMPERATURES WILL ONCE AGAIN BE MODERATING THROUGH THE 40S
INTO THE 50S DURING THE FIRST HALF OF THE WORK-WEEK...AS THE WEEKEND
SYSTEM MOVES EAST AND THE WESTERN RIDGE APPROACHES THE REGION.
MEDIUM RANGE MODELS CONTINUE TO SHOW THE NEXT SIGNIFICANT SHORTWAVE
MOVING INTO THE REGION MID WEEK. GFS SHOWS SEVERAL SHORTWAVES
ROTATING AROUND THE TROUGH. HAVE MAINTAINED THE NEXT CHANCE FOR
PRECIP DURING THE DAY WEDNESDAY ACROSS MAINLY NORTHWEST
MISSOURI...WITH THE CHANCE SPREADING ACROSS THE REST OF THE FORECAST
AREA WEDNESDAY NIGHT INTO THURSDAY. GFS MODEL SOUNDING SHOWS SOME
WEAK INSTABILITY MAINLY WEDNESDAY EVENING. WITH THIS SYSTEM STILL
BEING SO FAR OUT...HAVE PICKED WEDNESDAY NIGHT AS THE BEST TIMEFRAME
FOR THUNDER AND HAVE LEFT THE REST OF THE EVENT AS RAIN SHOWERS. DID
NOT MENTION SNOW AT THIS TIME. TEMPERATURES LOOK TO BE TOO WARM AT
THIS TIME.
NRR
&&
.EAX WATCHES/WARNINGS/ADVISORIES...
MO...SNOW AND BLOWING SNOW ADVISORY FROM 10 PM SATURDAY TO 1 PM
SUNDAY FOR MOZ001-MOZ002-MOZ003-MOZ004-MOZ005-MOZ011-MOZ012.
KS...SNOW AND BLOWING SNOW ADVISORY FROM 10 PM SATURDAY TO 1 PM
SUNDAY FOR KSZ102.Hazardous weather outlook, Feb 23, 12:59 PM CST, 16 hours 1 minute before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
1259 PM CST FRI FEB 23 2007
KSZ025-057-060-102>105-MOZ001>008-011>017-020>025-028>033-037>040-
043>046-053-054-241900-
ATCHISON KS-MIAMI-LINN KS-DONIPHAN-LEAVENWORTH-WYANDOTTE-
JOHNSON KS-ATCHISON MO-NODAWAY-WORTH-GENTRY-HARRISON-MERCER-
PUTNAM-SCHUYLER-HOLT-ANDREW-DE KALB-DAVIESS-GRUNDY-SULLIVAN-ADAIR-
BUCHANAN-CLINTON-CALDWELL-LIVINGSTON-LINN MO-MACON-PLATTE-CLAY-
RAY-CARROLL-CHARITON-RANDOLPH-JACKSON-LAFAYETTE-SALINE-HOWARD-
CASS-JOHNSON MO-PETTIS-COOPER-BATES-HENRY-
1259 PM CST FRI FEB 23 2007
THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWEST...NORTH CENTRAL
AND WEST CENTRAL MISSOURI...AS WELL AS EXTREME EASTERN KANSAS.
.DAY ONE...THIS AFTERNOON AND TONIGHT
A POTENT STORM SYSTEM WILL MOVE INTO THE CENTRAL AND SOUTHERN PLAINS
TONIGHT BRINGING BOTH SHOWERS AND THUNDERSTORMS AND SNOW TO THE AREA.
ISOLATED SHOWERS AND EMBEDDED THUNDERSTORMS WILL BE POSSIBLE THROUGH
THE REMAINDER OF THIS AFTERNOON MAINLY ACROSS EASTERN
KANSAS...WESTERN AND NORTHERN MISSOURI. THEREAFTER...ACTIVITY IS
EXPECTED TO INCREASE IN COVERAGE AND BECOME LIKELY TONIGHT ACROSS
NORTHERN AND WEST CENTRAL MISSOURI AND ADJACENT EASTERN KANSAS.
AT THE MOMENT...THIS ACTIVITY IS EXPECTED TO REMAIN BELOW SEVERE LIMITS.
.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY
THE STORM SYSTEM WILL STRENGTHEN AT THE START OF THE WEEKEND AS IT
DRAWS ABUNDANT MOISTURE FROM THE GULF OF MEXICO NORTHWARD INTO
MISSOURI. SEVERAL ROUNDS OF SHOWERS AND HEAVY RAIN PRODUCING
THUNDERSTORMS ARE EXPECTED TO AFFECT MOST OF THE REGION ON SATURDAY.
AROUND AN INCH OF RAIN IS EXPECTED SOUTH OF THE MISSOURI RIVER WHILE
AREAS FURTHER NORTH COULD SEE UP TO ONE AND A HALF INCHES OF
PRECIPITATION BY SUNDAY MORNING. SINCE MOST OF THE PRECIPITATION WILL
RUN OFF...SOME LOCALIZED FLOODING ON AREA CREEKS AND STREAMS IS
POSSIBLE OVER THE WEEKEND.
IN ADDITION...ISOLATED LOW-TOPPED SUPERCELLS MAY FORM DURING THE LATE
MORNING AND AFTERNOON HOURS MAINLY ALONG AND SOUTH OF THE MISSOURI
RIVER. THE MAIN THREATS WITH THIS ACTIVITY WILL BE LARGE HAIL IN THE
STRONGER STORMS. IN ADDITION...IF ENOUGH HEATING AND MOISTURE CAN
POOL CLOSE TO THE SURFACE LOW...AN ISOLATED TORNADO THREAT WILL ALSO
EXIST.
SATURDAY NIGHT WILL BRING THE THREAT OF ACCUMULATING SNOW ACROSS
NORTHERN MISSOURI. AREAS GENERALLY NORTH OF HIGHWAY 36 COULD PICK UP
ONE TO TWO INCHES OF SNOW BY SUNDAY MORNING WITH UPWARDS OF 3 INCHES
POSSIBLE OVER FAR NORTHWEST MISSOURI. STRONG NORTH WINDS GUSTING OVER
30 MPH WILL ALSO PRODUCE BLOWING AND DRIFTING OF SNOW WHICH WILL
FURTHER REDUCE VISIBILITIES AND CREATE SLIPPERY DRIVING CONDITIONS.
.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION MAY BE NEEDED ALONG AND SOUTH OF THE MISSOURI
RIVER FROM LATE SATURDAY MORNING THROUGH THE AFTERNOON HOURS.
Flood, Cooper
- When
- February 24, 5:00 AM CST to February 25, 4:00 PM CST
- Where
- Cooper County, 4 mi SE of Boonville
- Cause
- Heavy Rain
- Reported by
- Emergency Manager
- Coordinates
- 38.929, -92.677
The Petite Saline Creek near Boonville crested at 18.25 feet, or 2.25 feet above flood stage.
Flood, Howard
- When
- February 24, 6:00 PM CST to February 25, 7:00 AM CST
- Where
- Howard County, 6 mi ESE of Fayette
- Cause
- Heavy Rain
- Reported by
- Other Federal Agency
- Coordinates
- 39.117, -92.597
The Moniteau Creek near Fayette crested at 18.55 feet, or 2.55 feet above flood stage.
Flood, Johnson
- When
- February 25, 1:00 AM CST to 2:00 PM CST
- Where
- Johnson County, Vly City
- Cause
- Heavy Rain
- Reported by
- COOP Observer
- Coordinates
- 38.870, -93.630
The Blackwater River near Valley City crested at 24.00 feet, or 2.00 feet above flood stage.
Flood, Chariton
- When
- February 25, 6:00 AM CST to 10:00 AM CST
- Where
- Chariton County, 2 mi WNW of Prairie Hill
- Cause
- Heavy Rain
- Reported by
- Other Federal Agency
- Coordinates
- 39.541, -92.815
The Chariton River near Prairie Hill crested at 15.84 feet, or 0.84 feet above flood stage.
Flood, Saline
- When
- February 25, 12:00 PM CST to February 26, 1:00 AM CST
- Where
- Saline County, 5 mi N of Marshall Jct
- Cause
- Heavy Rain
- Reported by
- Other Federal Agency
- Coordinates
- 39.022, -93.220
The Blackwater River near Blue Lick crested at 24.64 feet, or 0.64 feet above flood stage.
Flood, Buchanan
- When
- February 25, 8:00 PM CST to 10:00 PM CST
- Where
- Buchanan County, 4 mi NE of Agency
- Cause
- Heavy Rain
- Reported by
- Other Federal Agency
- Coordinates
- 39.691, -94.697
The Platte River near Agency crested at 20.06 feet, or 0.06 feet above flood stage.
Flood, Livingston
- When
- February 25, 8:00 PM CST to February 26, 8:00 AM CST
- Where
- Livingston County, 3 mi S of Chillicothe
- Cause
- Heavy Rain
- Reported by
- Other Federal Agency
- Coordinates
- 39.757, -93.550
The Grand River near Chillicothe crested at 25.75 feet, or 1.75 feet above flood stage.
Flood, Chariton
- When
- February 25, 9:00 PM CST to February 27, 6:00 AM CST
- Where
- Chariton County, 3 mi SW of Sumner
- Cause
- Heavy Rain
- Reported by
- Other Federal Agency
- Coordinates
- 39.639, -93.270
The Grand River near Sumner crested at 31.41 feet, or 5.41 feet above flood stage.
- Flood
- Flooding that develops more slowly than a flash flood: rivers leaving their banks, or water standing over land for an extended time.
After NWS Directive 10-1605, the rules offices file Storm Data by.
- Tornadoes and Hail in Arkansas, February 24, 200734 injured · $46 million · EF3 · 11 events
- Ice Storm in Indiana, February 24 to 25, 20071 death · 1 injured · $600,000 · 23 events
- Ice Storm and Winter Storm in Illinois, February 24 to 25, 20071 death · 1 injured · $965,000 · 13 events
- Tornadoes and Hail in Arkansas, February 24, 20075 injured · EF3 · 4 events
- Tornadoes and Hail in Louisiana, February 24, 2007$1.8 million · EF2 · 15 events
- Winter Storm and Flooding in Iowa, February 24 to 26, 2007$18 million · 53 events
- Wildfire and High Wind in Texas, February 24, 20078 injured · $1.8 million · 50 kt wind · 20 events
- Tornadoes and Hail in Mississippi, February 24 to 25, 2007$1.7 million · EF1 · 55 events
- Winter Storm and Winter Weather in South Dakota, February 24 to 25, 20071 death · 24 events
- Blizzard in Kansas, February 24, 20071 death · 8 events
- Ice Storm and Winter Storm in Iowa, February 24 to 25, 2007$11 million · 21 events
- Avalanche in Washington, February 24, 20071 death · 1 event
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 16474, 16475, 16470, 16476, 16473, 16478, 16479, 16484.